# SDR 2022FA0000772

- Difficulty date: December 21, 2022
- Submitted: December 21, 2022
- Operation: General aviation
- Make and model: Cessna T303
- Aircraft serial: T30300275
- Aircraft time: 11,471 hours, 5,720 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 25120321
- Condition: Cracked
- Location: Bs 325
- Part time: 11,471 hours, 5,720 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN THE BULKHEAD ASSY - TAILCONE STA 325.5.
